# SDR ASOA03626

- Difficulty date: December 4, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT 73WL.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
